Richter, Christian. "Cardinality estimates for piecewise congruences of convex polygons.." Beiträge zur Algebra und Geometrie 50.2 (2009): 389-403. <http://eudml.org/doc/233264>.
@article{Richter2009, author = {Richter, Christian}, journal = {Beiträge zur Algebra und Geometrie}, keywords = {congruence by dissection; scissors congruence; piecewise congruence; equidissectable; convex polygon; isometry; similarity; translation; number of pieces}, language = {eng}, number = {2}, pages = {389-403}, publisher = {Springer}, title = {Cardinality estimates for piecewise congruences of convex polygons.}, url = {http://eudml.org/doc/233264}, volume = {50}, year = {2009}, }
TY - JOUR AU - Richter, Christian TI - Cardinality estimates for piecewise congruences of convex polygons. JO - Beiträge zur Algebra und Geometrie PY - 2009 PB - Springer VL - 50 IS - 2 SP - 389 EP - 403 LA - eng KW - congruence by dissection; scissors congruence; piecewise congruence; equidissectable; convex polygon; isometry; similarity; translation; number of pieces UR - http://eudml.org/doc/233264 ER -